# SDR 20000515AP008

- Difficulty date: September 2, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651920612
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 FLAP TRACK AFT ATTACH AREA TOP SURFACE CORRODED.  ACCOMPLISHED REPAIR AND INSTALLED FLAP TRACK IAW SB 727-57-0178.  (M)
